Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 253, NWS San Angelo, TX

June 1, 2016Crockett County, Sutton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 1, 2016, 7:53 PM CDT for Crockett County, Sutton County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 7:53 PM CDT (00:53 UTC)
Expired
Jun 1, 2016, 9:00 PM CDT
In force
67 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crockett County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 118 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-2.9

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS54 KSJT 020053
SVRSJT
TXC105-435-020200-
/O.NEW.KSJT.SV.W.0253.160602T0053Z-160602T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
753 PM CDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  JUNO...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS: I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE AND
  THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 374 AND 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3029 10123 3068 10125 3070 10086 3029 10094
TIME...MOT...LOC 0053Z 189DEG 21KT 3027 10112 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
831 
WWUS54 KSJT 020125
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
825 PM CDT WED JUN 1 2016

TXC105-435-020200-
/O.CON.KSJT.SV.W.0253.000000T0000Z-160602T0200Z/
SUTTON TX-CROCKETT TX-
825 PM CDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
JUNO...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE AND THE INTERSECTION OF
HIGHWAY 163 AND RANCH ROAD 1973.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 374 AND 385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3035 10123 3068 10125 3070 10086 3034 10096
TIME...MOT...LOC 0124Z 190DEG 13KT 3038 10109 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:55 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 1, 6:55 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
655 PM CDT WED JUN 1 2016

.AVIATION...
/00Z TAFS/

Scattered showers and thunderstorms across west central Texas will
continue this evening, but with a weakening trend. Carrying VCTS
initially at KSJT, given the latest radar trends. VFR conditions
will prevail through early tonight. Low cloud development is
expected overnight with MVFR ceilings. On Thursday, cloud ceilings
should climb above 3000ft by late morning at most of the TAF
sites. At KABI, MVFR ceilings may linger until early afternoon.
The overall coverage of convection should increase during the day
Thursday, as the upper low and trough move into our area from the
west. Localized reductions in visibility and cloud ceilings will
be possible in the heavy rain accompanying the convection. Outside
of convective activity, winds will be less than 10 knots.

&&

.PREV DISCUSSION... /issued 329 PM CDT WED JUN 1 2016/

SHORT TERM...
(Tonight and Thursday)

Scattered showers and thunderstorms continue to develop this
afternoon across portions of West Central Texas. Greatest coverage
has been from the Northwest Concho Valley around Sterling City east
to Robert Lee and then south towards San Angelo. Another cluster has
developed near Junction. These storms don't look terribly impressive
on radar, but continue to produce rainfall rates of an inch per hour
or better. And since they aren't moving very fast, some locations are
seeing a quick 1 to 2 inches of rainfall. Given that the clouds
broke and allowed temperatures to climb into the 80s in many
locations, atmosphere continues to destabilize and expect more
convection to develop through the afternoon and into the evening
hours.

Latest HRRR also shows another cluster of showers and storms
developing across the Trans Pecos and making a move east or perhaps
southeast into the area later tonight. First indications are that
the bulk of the rain will remain along and south of I-10, but will
need to continue to monitor.

Given the decent coverage of storms this afternoon and overnight,
will continue the Flash Flood Watch through 12Z Thursday morning. So
much of this convection is driven by mesoscale processes ahead of
the main upper low that the forecast certainty in just where the
convection will develop on Thursday is pretty low. Thus, will opt
not to extend the watch into Thursday either, and let the next shift
make a more informed decision based on the latest forecasts and
radar trends.

LONG TERM...
(Thursday Night through next Wednesday)

An eastern drifting upper low will be centered over our
southeastern counties by tomorrow night. There will be a continued
chance of showers and thunderstorms particularly over our eastern
counties tomorrow night and into Friday with some wrap-around
moisture over the remainder of the CWA. The upper low will
continue to drift slowly eastward Friday night as upper level
ridging builds over the forecast area from the west. The chance of
precipitation will lessen from west to east through the day on
Friday and into the weekend. Precipitation will be ending over the
northern and western CWA by Saturday night into Sunday with dry
conditions over all of the forecast area by Sunday night.

Dry conditions under upper ridging will dominate the forecast
area Monday through the middle of next week.

Afternoon highs mostly in the 70s on Friday will warm into the
mid 80s by the weekend and upper 80s to around 90 by Wednesday,
with normal highs for this time of year being around 90. Morning
lows will remain in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  76  62  77 /  60  50  40  50
San Angelo 	 64  76  62  80 /  60  50  40  40
Junction 	 64  76  61  79 /  70  70  40  60

&&

.SJT Watches/Warnings/Advisories...
Flash Flood Watch through Thursday morning for Brown-Callahan-
Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble-
Mason-McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher-
Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom Green.

&&
Hazardous weather outlook, Jun 1, 2:58 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
258 PM CDT WED JUN 1 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-022000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
258 PM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON
AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL IN A SHORT AMOUNT OF TIME...AS MUCH AS ONE TO TWO INCHES
IN JUST ONE HOUR. WITH RECENT WIDESPREAD HEAVY RAINFALL...THIS
ADDITIONAL RAINFALL MAY PRODUCE FLASH FLOODING. CITY STREETS...LOW
WATER CROSSINGS...AND SMALLER CREEKS AND STREAMS WILL BE THE MOST
DANGEROUS LOCATIONS DURING HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ALTHOUGH THE COVERAGE OF STORMS WILL DECREASE...SCATTERED STORMS
WILL REMAIN POSSIBLE THROUGH THE WEEKEND. HEAVY RAINFALL AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 6:16 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 PM CDT WED JUN 1 2016

TXZ072-077-020015-
TOM GREEN TX-SCHLEICHER TX-
616 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND
SOUTHEASTERN TOM GREEN COUNTIES UNTIL 715 PM CDT...

AT 616 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ABOUT 17 MILES
SOUTHEAST OF CHRISTOVAL...MOVING NORTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: THE INTERSECTION OF RANCH ROAD 1828 AND RANCH
ROAD 915.

LAT...LON 3091 10076 3108 10069 3114 10069 3121 10011
      3090 10012
TIME...MOT...LOC 2316Z 192DEG 8KT 3102 10027
Special weather statement, Jun 1, 6:28 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
628 PM CDT WED JUN 1 2016

TXZ077-020030-
SCHLEICHER TX-
628 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEICHER COUNTY UNTIL
730 PM CDT...

AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ELDORADO...
MOVING NORTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN SCHLEICHER
COUNTY...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF RANCH
ROAD 1828 AND RANCH ROAD 915.

LAT...LON 3071 10043 3071 10086 3095 10075 3105 10038
TIME...MOT...LOC 2328Z 192DEG 7KT 3088 10061
Special weather statement, Jun 1, 6:49 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
649 PM CDT WED JUN 1 2016

TXZ065-020045-
COKE TX-
649 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE COUNTY UNTIL 745 PM
CDT...

AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPENCE
RESERVOIR NEAR PAINT CREEK RECREATION AREA...OR 10 MILES WEST OF
ROBERT LEE...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AROUND 710 PM
  CDT.
  ROBERT LEE AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
HIGHWAY 158 AND RANCH ROAD 2059.

LAT...LON 3194 10074 3200 10062 3186 10040 3170 10082
TIME...MOT...LOC 2348Z 329DEG 7KT 3193 10065
Special weather statement, Jun 1, 6:53 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
653 PM CDT WED JUN 1 2016

TXZ076-020045-
CROCKETT TX-
653 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROCKETT COUNTY
UNTIL 745 PM CDT...

AT 652 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE AFFECTING
AREAS SOUTH OF INTERSTATE 10 IN EASTERN CROCKETT COUNTY. THESE
STORMS WERE MOVING NORTHEAST AT AROUND 10 MPH...AND COULD AFFECT
OZONA IN THE NEXT HOUR.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  OZONA AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
HIGHWAY 163 AND RANCH ROAD 1973 AND I-10 NEAR THE CROCKETT-SUTTON
COUNTY LINE.

LAT...LON 3029 10134 3068 10141 3078 10122 3073 10096
      3029 10096
TIME...MOT...LOC 2352Z 203DEG 6KT 3058 10133
Special weather statement, Jun 1, 7:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT WED JUN 1 2016

TXZ066-139-020115-
COLEMAN TX-RUNNELS TX-
712 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLEMAN AND SOUTHEASTERN
RUNNELS COUNTIES UNTIL 815 PM CDT...

AT 711 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TALPA...OR 12
MILES WEST OF COLEMAN...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VALERA AROUND 745 PM CDT.
  COLEMAN AROUND 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HORDS CREEK RESERVOIR
AND FISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3163 9981 3180 9973 3190 9941 3169 9925
      3156 9967
TIME...MOT...LOC 0011Z 253DEG 7KT 3179 9963
Special weather statement, Jun 1, 7:46 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
746 PM CDT WED JUN 1 2016

TXZ054-065-020145-
COKE TX-NOLAN TX-
746 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE AND SOUTHWESTERN
NOLAN COUNTIES UNTIL 845 PM CDT...

AT 745 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SILVER...OR 14
MILES NORTHWEST OF ROBERT LEE...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-87 NEAR THE COKE-
TOM GREEN COUNTY LINE AND THE INTERSECTION OF HIGHWAY 158 AND RANCH
ROAD 2059.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3220 10048 3209 10043 3169 10059 3170 10082
      3208 10082 3209 10081 3209 10066 3222 10066
TIME...MOT...LOC 0045Z 204DEG 7KT 3204 10066

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:12 PM CDTSpecial Weather StatementSJTColeman63 min
Jun 1, 7:46 PM CDTSpecial Weather StatementSJTCoke59 min
Jun 1, 9:55 PM CDTSpecial Weather StatementSJTSchleicher65 min
Jun 1, 10:11 PM CDTSpecial Weather StatementSJTCrockett64 min
Jun 1, 11:51 PM CDTAreal Flood AdvisorySJTTom Green114 min
Jun 1, 11:54 PM CDTAreal Flood AdvisorySJTTaylor2 hr
Jun 2, 12:04 AM CDTAreal Flood AdvisorySJTTom Green116 min
Jun 2, 12:23 AM CDTFlash Flood WarningSJTTom Green3 hr
Jun 2, 1:13 AM CDTAreal Flood AdvisorySJTCoke, Runnels2 hr
Jun 2, 1:26 AM CDTFlash Flood WarningSJTCoke, Runnels2 hr
Jun 2, 2:27 AM CDTAreal Flood AdvisorySJTConcho, McCulloch, San Saba2 hr
Jun 2, 3:05 AM CDTFlash Flood WarningSJTMcCulloch, San Saba115 min
Jun 2, 4:56 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, San Saba109 min
Jun 2, 6:12 AM CDTFlash Flood WarningSJTTaylor2 hr
Jun 2, 7:34 AM CDTAreal Flood AdvisorySJTFisher116 min
Jun 2, 8:44 AM CDTAreal Flood AdvisorySJTCallahan, Shackelford, Taylor3 hr
Jun 2, 8:55 AM CDTAreal Flood AdvisorySJTSan Saba3 hr
Jun 2, 9:38 AM CDTAreal Flood AdvisorySJTFisher, Jones112 min
Jun 2, 11:47 AM CDTAreal Flood AdvisorySJTCallahan118 min
Jun 2, 12:11 PM CDTAreal Flood AdvisorySJTBrown, San Saba3 hr
Jun 2, 1:54 PM CDTAreal Flood AdvisorySJTCallahan111 min
Jun 2, 2:58 PM CDTAreal Flood AdvisorySJTBrown, San Saba3 hr
Jun 2, 3:29 PM CDTRiver Flood WarningSJTLampasas, San Saba24 hr
Jun 2, 6:07 PM CDTRiver Flood WarningSJTBrown3 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.